Obstetrics & Gynecology

Skip Navigation LinksHome > March 1989 - Volume 73 - Issue 3, Part 2 > INTRAPARTUM UTERINE RUPTURE.

ACOG MEMBER SUBSCRIPTION ACCESS

If you are an ACOG Fellow and have not logged in or registered to Obstetrics & Gynecology, please follow these step-by-step instructions to access journal content with your member subscription.

Obstetrics & Gynecology:
Original Article: PDF Only

INTRAPARTUM UTERINE RUPTURE.

Adams, Diana M. MD; Druzin, Maurice L. MD; Cederqvist, Lars L. MD

Collapse Box

Abstract

The association between diethylstilbestrol (DES) exposure in utero and uterine malformations resulting in poor reproductive performance is well established. A case is presented of uterine rupture in a patient exposed to DES in utero who had no known predisposing factors for uterine rupture. (Obstet Gynecol 73:471, 1989)

(C) 1989 The American College of Obstetricians and Gynecologists

Login

 

Looking for ABOG articles? Visit our ABOG MOC II collection. The selected Green Journal articles are free from October through December

ACOG MEMBER SUBSCRIPTION ACCESS

If you are an ACOG Fellow and have not logged in or registered to Obstetrics & Gynecology, please follow these step-by-step instructions to access journal content with your member subscription.

Article Tools

Share

Article Level Metrics